Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had an embryo transfer. On prednisone. I skipped the medication. Can I resume taking it?

I had my embryo transfer 4 days ago and was told to start prednisone on the 27th which was yesterday. With being on bed rest and the weekend I lost track of the date. I took my first dose of 60mg this morning. Should I take another dose before bed tonight to put me back on track or just remain a day behind. I'm supposed to take 60mg April 27-29 then 10mg for then on. Thanks
Asked On : Wed, 1 May 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi,You got embryo transfer 4 days ago and asked to start prednisone on 3rd day, you took it on 4th day.
The treatment regimen differs from doctor to doctor, you should better have the openion of your doctor, any how it dont make much difference you take the tab to night to have extra protection. Thank you.
Answered: Sat, 22 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor